Discussions By Condition: I cannot get a diagnosis.

mistry diagnosis

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • April 24, 2008
  • 10:55 AM

i have posted a lot of thread here ,but still in dilemma.i really dont know wat is going on with me .i have been feeling anxious,variable mood ,usually depressed and fatigue.and i have also been taking anti depressant since last five year.but still i need these medication.in these year i noticed that the only good drug to make me feel good is tranqulizer.i dont think that anti depressant are of any use for me .i feel good only when i take tranquilizer specially alprazolam.and this feeling is only for very short period.i have also been feeling depersonalization for last five year.i still feel depressed ,anxious,nervous,tired.i just cant bear emotional shock.it make me a little bit fainting.but before this disease i was very good in absorbing emotional shock.for an example in situation of gloominess or sadness i cant weep ,i dont feel like crying but i feel fainting .i feel white fog infront of my eyes.i just cant handle stress.tell me if i m really a patient of depression then why these antidepressant are ineffective for me .and one question'''''''is depression completly curable.''?hope some one will give me helping advise.
thank you

Reply Flag this Discussion

2 Replies:

  • It could be depression,depression can and does cause many physical symptoms but it may also be something else like an autoimmune disease or another condition. One thing that comes to mind is thryoid. Have you ever had your thryoid tested? You might want to research it a bit....thryoid problems can cause depression and fatigue and many of the symptoms you listed. If it turns out not to be the thryoid there may be other physical causes. If it is depression, keep in mind that sometimes medication "stops" working...or is not as effective as it once was and you may need to try a different antidepresent...there are many out there and what may work for some may not work for you...it can sometimes be a trial and error with this kind of medication...talk to your doctor about this. BTW are you man or women and what is your age? Joan
    Joan5555 316 Replies Flag this Response
  • i have posted a lot of thread here ,but still in dilemma.i really dont know wat is going on with me .i have been feeling anxious,variable mood ,usually depressed and fatigue.and i have also been taking anti depressant since last five year.but still i need these medication.in these year i noticed that the only good drug to make me feel good is tranqulizer.i dont think that anti depressant are of any use for me .i feel good only when i take tranquilizer specially alprazolam.and this feeling is only for very short period.i have also been feeling depersonalization for last five year.i still feel depressed ,anxious,nervous,tired.i just cant bear emotional shock.it make me a little bit fainting.but before this disease i was very good in absorbing emotional shock.for an example in situation of gloominess or sadness i cant weep ,i dont feel like crying but i feel fainting .i feel white fog infront of my eyes.i just cant handle stress.tell me if i m really a patient of depression then why these antidepressant are ineffective for me .and one question'''''''is depression completly curable.''?hope some one will give me helping advise.thank you The remark "can't bear emotional shock" , "feel like fainting" "can't handle stress" are all good signs of adrenal fatigue. The adrenals control much of the stress reactions, when they become fatigued, our stress responses become compromised, energy falters and emotional/mental or behavioral changes happen. I would suggest you google (adrenal fatigue) and would research the nutritional aspects of keeping the adrenals happy. traceelements.com is a good resouce for an inexpensive and non-invasive testing that can help pinpoint nutrient deficiencies. Magnesium plays a vital role in all of your complaints -google (magnesium Mildred Seelig) or just (magnesium) and read the implications of a magnesium defiiciency. It could be that some other issues are putting stress on the adrenals such as some infective state (viruses, bacteria, parasites) or toxins which could be environmental toxins from gasing from your new couch that has fire retardant chemicals, to heavy metal exposure. I would google (sick house syndrome) or visit other sites educating about environmental toxins and/or heavy metals such as mercury, lead etc. Doing some dietary changes to incorporate more fruits and vegetables, more whole grains and less processed foods would help anyone. But your condition speaks strongly of adrenal fatigue.
    LINENUP 122 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.